# SDR GTIA2016122601719

- Difficulty date: December 26, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N505NK
- Make and model: Airbus A319-132
- Aircraft serial: 2485
- Aircraft time: 42,175 hours, 19,888 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

POSSIBLE FUME EVENT. SHUT DOWN PACK NR 2, SHUT DOWN PACK NR 1 COCKPIT AND CABIN SMELLED ODOR STRONGLY. PERFORMED TSM 05-20-00-810-831-A. ISOLATED PACK NR 2 . PACK NR 2 FOUND DEFECTIVE. NO LEAKS FOUND ON ENGINES OR APU.
